Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 175, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 9:22 PM EDT for Lancaster County, Pennsylvania. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 9:22 PM EDT (01:22 UTC)
- Expired
- Jun 27, 2007, 10:30 PM EDT
- In force
- 68 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lancaster County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 10:00 PM EDT | TSTM WND DMG | Millersville, PA | TREES AND POWER LINES DOWN IN MANOR TWP NEAR MILLERSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 7:26 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 280122 SVRCTP PAC071-280230- /O.NEW.KCTP.SV.W.0175.070628T0122Z-070628T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 922 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 1030 PM EDT * AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DENVER TO MOUNTVILLE...AND MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MILLERSVILLE AND EPHRATA AROUND 930 PM EDT... REAMSTOWN AND LANCASTER AROUND 935 PM EDT... WILLOW STREET AND SMITHVILLE AROUND 940 PM EDT... WAKEFIELD AND TERRE HILL AROUND 950 PM EDT... QUARRYVILLE AND PARADISE AROUND 955 PM EDT... CHURCHTOWN AROUND 1005 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 273 AND 295. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD 501. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4032 7623 4001 7658 3970 7613 4017 7589 $$ FORECASTER: DANGELO
3 follow-up statements
000 WWUS51 KCTP 280137 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 936 PM EDT WED JUN 27 2007 PAC071-280230- /O.CON.KCTP.SV.W.0175.000000T0000Z-070628T0230Z/ LANCASTER PA- 936 PM EDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR LANCASTER COUNTY... AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ADAMSTOWN TO LANCASTER... MOVING EAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... EPHRATA AND AKRON AROUND 940 PM EDT... STRASBURG AROUND 950 PM EDT... TERRE HILL AND PARADISE AROUND 955 PM EDT... NEW HOLLAND AROUND 1000 PM EDT... GAP AND CHURCHTOWN AROUND 1015 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 282 AND 295. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4028 7609 4003 7662 3970 7613 4017 7589 $$ FORECASTER: DANGELO
000 WWUS51 KCTP 280148 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 948 PM EDT WED JUN 27 2007 PAC071-280230- /O.CON.KCTP.SV.W.0175.000000T0000Z-070628T0230Z/ LANCASTER PA- 948 PM EDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR LANCASTER COUNTY... AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ADAMSTOWN TO TERRE HILL TO WILLOW STREET...MOVING EAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... STRASBURG AROUND 1000 PM EDT... PARADISE AROUND 1005 PM EDT... GAP AROUND 1025 PM EDT... THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4028 7609 4003 7662 3970 7613 4017 7589 $$ FORECASTER: DANGELO
000
WWUS51 KCTP 280207
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT WED JUN 27 2007
PAC071-280230-
/O.CON.KCTP.SV.W.0175.000000T0000Z-070628T0230Z/
LANCASTER PA-
1007 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHERN LANCASTER COUNTY...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHURCHTOWN TO SAFE HARBOR...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PARADISE AND HOLTWOOD AROUND 1015 PM EDT...
SMITHVILLE AROUND 1025 PM EDT...
GAP...QUARRYVILLE AND BETHEL AROUND 1030 PM EDT...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4018 7594 3997 7651 3972 7624 3971 7610
4017 7589
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:58 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 27, 7:58 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 758 PM EDT WED JUN 27 2007 .SYNOPSIS... BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #456 HAS BEEN EXTENDED /NOW WATCH #460/ UNTL 11 PM...SOUTHEAST OF A LINE FROM HUNTINGTON TO COLUMBIA COS. THE REMAINDER OF SEVERE THUNDERSTORM WATCH #456 HAS BEEN CANCELED. && .SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY NIGHT/... WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS 60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE ENUF TO PICK UP SOME MUCH NEEDED RAIN. THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS. THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY EVENING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS FOR EARLY NEXT WEEK. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... CURRENT FORECAST FOLLOWS RADAR AND SURFACE OBSERVATIONS AS THUNDERSTORMS CONTINUE TO CROSS THE REGION. SQUALL LINE HAS SOLIDIFIED NICELY OVER SOUTHEAST PENNSYLVANIA THIS EVENING. THIS WILL CONTINUE TO AFFECT KMDT THROUGH 03Z. ELSEWHERE...SCATTERED CONVECTION CONTINUES TO MOVE TOWARD THE AREA FROM OHIO. THE ACTIVITY IS DIMINISHING AS WE APPROACH SUNSET AND EXPECT MAINLY SHOWERS TO AFFECT THE AIRFIELDS THROUGH 06Z. A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS. THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. && .CLIMATE... RECORD HIGH AT IPT SET THIS AFTERNOON OF 97. THIS BREAKS THE OLD RECORD WAS 95 SET BACK IN 1963. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT/TYBURSKI CLIMATE...
Hazardous weather outlook, Jun 27, 7:43 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 743 PM EDT WED JUN 27 2007 PAZ019-024-025-033-034-045-046-282345- SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-SOUTHERN CLINTON- SOUTHERN LYCOMING- 743 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY. PAZ004>006-010>012-017-018-037-041-042-282345- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 743 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. PAZ026>028-035-036-049>053-056>059-063>066-282345- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 743 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 460 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND THURSDAY. STEINBUGL
In the hours before
Local storm report, Jun 27, 7:40 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 W BERWICK 41.06N 76.31W
06/27/2007 COLUMBIA PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN ON THE WEST SIDE OF BERWICK
0300 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
06/27/2007 PERRY PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN IN DUNCANNON
0324 PM TSTM WND DMG GENESEE 41.98N 77.90W
06/27/2007 POTTER PA LAW ENFORCEMENT
TREES AND LIMBS DOWN IN GENESEE TWP
0400 PM TSTM WND DMG 1 S LAWRENCEVILLE 41.98N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
TREES DOWN ON ROUTE 15
0405 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/27/2007 LEBANON PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN
0405 PM TSTM WND DMG 2 SW LEBANON 40.32N 76.45W
06/27/2007 LEBANON PA EMERGENCY MNGR
TREES ACROSS ROAD
0415 PM TSTM WND DMG LAWRENCEVILLE 42.00N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
LARGE TREE DOWN ON AN ELDERLY CARE HOME IN LAWRENCEVILLE
0530 PM TSTM WND DMG 3 NW CURWENSVILLE 41.00N 78.56W
06/27/2007 CLEARFIELD PA EMERGENCY MNGR
TREES AND WIRES DOWN ACROSS GREENVILLE PIKE
0620 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG LAKEMONT 40.47N 78.38W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0623 PM TSTM WND DMG TIPTON 40.64N 78.30W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0655 PM TSTM WND DMG 2 E HOLLIDAYSBURG 40.43N 78.36W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0705 PM TSTM WND DMG MOUNT CARMEL 40.80N 76.41W
06/27/2007 NORTHUMBERLAND PA EMERGENCY MNGR
TREES DOWN ON WIRES ACROSS MT. UNION.
0726 PM TSTM WND DMG ASHLAND 40.78N 76.35W
06/27/2007 SCHUYLKILL PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN IN ASHLAND
&&
TYBURSKISpecial weather statement, Jun 27, 7:49 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 749 PM EDT WED JUN 27 2007 PAZ066-280045- LANCASTER- 749 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF CENTRAL AND EASTERN LANCASTER COUNTY THROUGH 845 PM EDT... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF LEOLA TO 12 MILES SOUTHEAST OF RED LION...MOVING EAST AT 20 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH...SMALL HAIL...AND FREQUENT LIGHTNING ARE LIKELY WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR PARADISE AROUND 755 PM...QUARRYVILLE AROUND 805 PM...WAKEFIELD AROUND 810 PM AND GAP AROUND 815 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...STATE ROAD 41. FORECASTER: LAMBERT
Special weather statement, Jun 27, 8:11 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 811 PM EDT WED JUN 27 2007 PAZ058-280115- SCHUYLKILL- 811 PM EDT WED JUN 27 2007 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY THROUGH 915 PM EDT... AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF BERWICK TO 7 MILES NORTHWEST OF SHENANDOAH TO 2 MILES NORTHEAST OF ASHLAND TO 8 MILES SOUTH OF MOUNT CARMEL TO 12 MILES SOUTH OF SHAMOKIN...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE LIKELY WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR ST. CLAIR...SHEPPTON AROUND 830 PM... TUSCARORA...TAMAQUA AROUND 845 PM...SNYDERS AND DEER LAKE AROUND 900 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 98 AND 139. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61...STATE ROAD 309. FORECASTER: LAMBERT/TYBURSKI
Special weather statement, Jun 27, 8:23 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 823 PM EDT WED JUN 27 2007 PAZ036-056-057-059-063-064-280130- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-LEBANON-PERRY- 823 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...FRANKLIN... LEBANON...SOUTHERN DAUPHIN...AND SOUTHERN PERRY COUNTIES THROUGH 930 PM EDT... AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF ANNVILLE TO 4 MILES NORTH OF CARLISLE TO 10 MILES NORTHWEST OF SHIPPENSBURG TO 14 MILES WEST OF GREENCASTLE...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH...ALONG WITH SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR WERTZVILLE...UPPER STRASBURG...ST. THOMAS...ROCKVILLE AROUND 830 PM...WORMLEYSBURG...WEST FAIRVIEW... SKYLINE VIEW...PROGRESS AROUND 835 PM...SHIREMANSTOWN AND SHIPPENSBURG AROUND 840 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 191 AND 263...I-78 BETWEEN MILE MARKERS 0 AND 5...I-81 BETWEEN MILE MARKERS 3 AND 94...I-83 BETWEEN MILE MARKERS 40 AND 50...ALL OF I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE 322...ROUTE 322/22... ROUTE 422. FORECASTER: LAMBERT
Special weather statement, Jun 27, 8:50 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 850 PM EDT WED JUN 27 2007 PAZ042-046-280130- SOUTHERN LYCOMING-SULLIVAN- 850 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING AND SOUTHERN SULLIVAN COUNTIES... AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PICTURE ROCKS...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR PICTURE ROCKS AROUND 900 PM...MUNCY VALLEY AROUND 915 PM...BIGGERTOWN AROUND 925 PM AND LAPORTE AROUND 930 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: DANGELO
Special weather statement, Jun 27, 9:03 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 903 PM EDT WED JUN 27 2007 PAZ065-066-280145- LANCASTER-YORK- 903 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT LANCASTER AND YORK COUNTIES... AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS IN A LINE FROM COLALICO TO ELIZABETHTOWN TO DILLSBURG...MOVING EAST AT 45 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR LANCASTER...COLUMBIA AND YORK AROUND 915 PM...RED LION...WILLOW STREET AND STRASBURG AROUND 930 PM...AND HOLTWOOD AND BETHEL AROUND 945 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 270 AND 295...I-83 BETWEEN MILE MARKERS 1 AND 29. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.